C.Diff Help! Permanent damage?? I am in so much pain!
My story is a long one, so to make it short....I was in the hospital for a kidney infection. I was on high dose antibiotics for two weeks. Now, the doctors think I have C.Diff. I have had diarrhea for about a month now...bad diarrhea! I am concerned about the damage that it can be doing to my body? I tried Metonidazole and it made me so sick. So, my doc just gave me Vancocin. Hopefully this will work, but I have been ill for about a month already through all the testing and follow up with my kidney infection. I even gave a stool sample and came back negative for C.Diff. Plus, I am in so much pain but the doctors dont want me to take pain meds for this. Does anyone know what kind of damage, if any, can be caused by C.Diff?? Permanent damage?
I had a CDiff infection also when I had perforated colon (diverticulits). Flagyl made me violently ill and I was given Vanco with Zofran for the nausea. It cleared up and I've have no problem related to that since.
Thanks for the response! Did the C.Diff cause your colon problem? I have read a few stories of people having intestinal damage from C. Diff. I also got so ill on Flagyl! It was awful! I just started the Vanco today, and I am hoping the side effects arent as bad! You say you had nausea with the Vanco? How bad?
I have had cdeff 7 times my colon only works on laxatives when constipated and antI diarrhea pills . After having 7 times my doctor sent me to a specialis for a fecal transplant. The doctor said I'm a candidate but not until I
get the infection again due to the fact it is more effective. No not true the insurance won't pay for it if I don't have the infection. All my test cone back normal but during Christmas I went from 128I lbs to 16 8 I lbs in 4 days. My doctor called in flagyl which I'm immune to as well as van comic in it took a box of laxatives for my bowel to work. There is 2 types of bowel obstructive one they can see on a CT scan and one that is based on nerves but they only go by what they see. With flagyl and van comic in being the highest antibiotic if I catch anything that requires either antibiotic im dead because my body is immune to both and I should have had the fecal transplant the 3rd time I had it I don't go out much I never use a toilet that I know isn't clean. what happens is after having the infection all other symptoms like irritable bowel most people have a little bloating due to having the infection so many times I get it 10 times worse like blowing up to 168. So my liver count is high from all the different medicines he put me on. I went to another doctor all test they ran were normal of course they can't see a nerve bowel obstruction. She referred me to a better hospital due to my liver counts being elevated. I'm demanding they check into my nerve and what toxins are still in my body and I want the transplant it will restart good bacteria in my colon which will help my immune system. I really believe it wasn't done because I'm on the public aid card. I'm sick of doctors I want this done and all they have to do is let the state know but they don't want to take the time out to do it I feel bad for all of u who have had this once give it time u will see the damage it's done to ur body. I also have developed lymphocytic colitis which when I have a flare up I'm in bed for 10 days I'm done listening now it's time they listen to me. if anyone has anymore questions email me at ***@**** u are all in my prayers.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.